Algorithms 73-76. Four algorithms for evaluation of improper integrals
Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 699-712
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_am_16_4_699_712,
author = {Z. Cylkowski},
title = {Algorithms 73-76. {Four} algorithms for evaluation of improper integrals},
journal = {Applicationes Mathematicae},
pages = {699--712},
year = {1977},
volume = {16},
number = {4},
doi = {10.4064/am-16-4-699-712},
zbl = {0441.65020},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-699-712/}
}
TY - JOUR AU - Z. Cylkowski TI - Algorithms 73-76. Four algorithms for evaluation of improper integrals JO - Applicationes Mathematicae PY - 1977 SP - 699 EP - 712 VL - 16 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/am-16-4-699-712/ DO - 10.4064/am-16-4-699-712 LA - en ID - 10_4064_am_16_4_699_712 ER -
Z. Cylkowski. Algorithms 73-76. Four algorithms for evaluation of improper integrals. Applicationes Mathematicae, Tome 16 (1977) no. 4, pp. 699-712. doi: 10.4064/am-16-4-699-712
Cité par Sources :